# SDR CA070802008

- Difficulty date: July 27, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,679 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Part number: MS3126E1419S
- Condition: Unserviceable
- Location: Wire Harness
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMB OUT SHORTLY AFTER TAKEOFF, THE BETA WARNING LIGHTS (BOTH) CAME ON AND THE NR 2 PROPELLER STARTED TO FEATHER.  THE PILOT PULLED THE BETA SYSTEM CIRCUIT BREAKER BUT THE LIGHTS DID NOT GO OFF, BUT THE PROPELLER STOPPED GOING TO FEATHER.  THE PILOT LANDED AND CONTACTED MAINTENANCE.  WHEN MAINTENANCE DID A GROUND RUN THE NR 2 PROPELLER WOULD NOT COME OUT OF FEATHER.  TROUBLESHOOTING THE SYSTEM FOUND THAT THE CONNECTOR ON THE BETA SYSTEM CONTROL BOX WAS SHORTED OUT INTERNALLY, WHICH CAUSED FAULTS IN THE BETA CONTROL AND CAUTION LIGHT DIMMING CIRCUITS.  THE BETA SYSTEM WAS CAUSED TO (THINK) THE NR 2 PROPELLER WAS GOING INTO BETA, WHEN ACTUALLY IT WAS NOT, AND THEREFORE STARTED TO FEATHER THE PROPELLER.
